Items where Author is "Halim, Suzeini Abd"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Mosiun, Jonathan and Halim, Suzeini Abd (2018) Properties of Functions Involving Struve Function. Mathematics, 6 (11). p. 240. ISSN 2227-7390, DOI https://doi.org/10.3390/math6110240.

Yunus, Yuzaimi and Akbarally, Ajab Bai and Halim, Suzeini Abd (2018) Properties of a certain subclass of starlike functions defined by a generalized operator. International Journal of Apllied Mathematics, 31 (4). pp. 597-611. ISSN 1311-1728, DOI https://doi.org/10.12732/ijam.v31i4.6.

This list was generated on Mon Mar 4 13:21:06 2024 +08.